Asymptotically I2-Ces`aro equivalence of double sequences of sets
MetadataShow full item record
CitationUlusu, U., Dündar, E., and Aydın, B. (2016). Asymptotically I_2-Ces`aro equivalence of double sequences of sets. Journal of Inequalities and Special Functions, 7(4), 225-234.
In this paper, we deﬁned concept of asymptotically I_2-Ces`aro equivalence and investigate the relationships between the concepts of asymptotically strongly I_2-Ces`aro equivalence, asymptotically strongly I_2-lacunary equivalence, asymptotically p-strongly I_2-Ces`aro equivalence and asymptotically I_2-statistical equivalence of double sequences of sets
SourceJournal of Inequalities and Special Functions
- Makaleler